Bounds on the concentration function in terms of the Diophantine approximation

Omer Friedland*, Sasha Sodin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We demonstrate a simple analytic argument that may be used to bound the Lévy concentration function of a sum of independent random variables. The main application is a version of a recent inequality due to Rudelson and Vershynin, and its multidimensional generalization. To cite this article: O. Friedland, S. Sodin, C. R. Acad. Sci. Paris, Ser. I 345 (2007).

Original languageEnglish
Pages (from-to)513-518
Number of pages6
JournalComptes Rendus Mathematique
Volume345
Issue number9
DOIs
StatePublished - 1 Nov 2007

Fingerprint

Dive into the research topics of 'Bounds on the concentration function in terms of the Diophantine approximation'. Together they form a unique fingerprint.

Cite this